Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2019

ON NEW SUBCLASSES OF BI-UNIVALENT FUNCTIONS DEFINED BY GENERALIZED SALAGEAN DIFFERENTIAL OPERATOR

Evriim Toklu, Ibrahim Aktas, Fatma Sağsöz

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS Cilt 68 · Sayı 1 · ss. 776–783 · 01.01.2019
DOI ile aç

Özet

The aim of this investigation is to introduce two new subclasses of the class sigma related with the generalized Salagean differential operator and find estimates on the coefficients vertical bar a(2)vertical bar and vertical bar a(3)vertical bar for functions in these new subclasses. Moreover, we give some interesting results by using the relationship between Salagean's differential operator and generalized Salagean differential operator.

Anahtar kelimeler

Univalent function bi-univalent function coefficient bounds STARLIKE 2ND HANKEL DETERMINANT

Atıf için künye

Toklu, E., Aktas, I., & Sağsöz, F. (2019). ON NEW SUBCLASSES OF BI-UNIVALENT FUNCTIONS DEFINED BY GENERALIZED SALAGEAN DIFFERENTIAL OPERATOR. COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, 68(1), 776–783. https://doi.org/10.31801/cfsuasmas.475818

BibTeX
@article{toklu2019-73393,
  author = {Toklu, Evriim and Aktas, Ibrahim and Sağsöz, Fatma},
  title = {ON NEW SUBCLASSES OF BI-UNIVALENT FUNCTIONS DEFINED BY GENERALIZED SALAGEAN DIFFERENTIAL OPERATOR},
  journal = {COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS},
  year = {2019},
  volume = {68},
  number = {1},
  pages = {776--783},
  issn = {1303-5991},
  doi = {10.31801/cfsuasmas.475818},
  url = {https://akademik.atauni.edu.tr/yayinlar/73393-on-new-subclasses-of-bi-univalent-functions-defined-by-generalized-salagean}
}